diabetestalk.net

What Are The Side Effects Of Insulin?

Share on facebook

Side Effects

Low potassium in your blood (hypokalemia). Heart failure. Taking certain diabetes pills called thiazolidinediones or “TZDs” with Tresiba® may cause heart failure in some people. This can happen even if you have never had heart failure or heart problems before. If you already have heart failure, it may get worse while you take TZDs with Tresiba®. Your health care provider should monitor you closely while you are taking TZDs with Tresiba®. Tell your health care provider if you have any new or worse symptoms of heart failure including shortness of breath, tiredness, swelling of your ankles or feet, and sudden weight gain. Treatment with TZDs and Tresiba® may need to be adjusted or stopped by your health care provider if you have new or worse heart failure. Your insulin dose may need to change because of: change in level of physical activity or exercise weight gain or loss increased stress illness change in diet Common side effects of Tresiba® may include: serious allergic reactions (whole body reactions), reactions at the injection site, skin thickening or pits at the injection site (lipodystrophy), itching, rash, swelling of your hands and feet, and weight gain Get emergency Continue reading >>

Share on facebook

Popular Questions

  1. MikeM23

    Insulin (Lantus and Novolog) and its side effects.

    I started taking insulin about 4 months ago. I have not been healthy a single day since then. First i just had some type of flu, then an upper respitory infection, then a peptic ulcer. Ive NEVER had stomache problems before. And this peptic ulcer really sucked and still doesn. And 1 month ago I got pnemonia for the first time in my life and ended up in hospital. I still havent recovered from it to this day. And no every single joint and muscle in my body hurts.
    Ive talked to my Endo about it and she doesnt think it has anything to do with my going on insulin. Just bad luck? Your thoughts please

  2. indianamomoftwo

    Hi, Sorry your having such a rough time last few months. I too went on insulin about same time as you . I am on Levemir and Novolog. I do have the muscle and joint pain, and gained about 10 pounds! Which I am not happy about but continue to go to gym anyways.
    I would have to agree with endo about the stomache problems and pnemonia, I don't see how it would be related to insulin. Have your bs been in check? If they have been high, you would be more subseptable (sp?) to get the flu etc.
    Hoping things turn around for you soon! !

  3. johnleveritt

    Originally Posted by MikeM23
    I started taking insulin about 4 months ago. I have not been healthy a single day since then. First i just had some type of flu, then an upper respitory infection, then a peptic ulcer. Ive NEVER had stomache problems before. And this peptic ulcer really sucked and still doesn. And 1 month ago I got pnemonia for the first time in my life and ended up in hospital. I still havent recovered from it to this day. And no every single joint and muscle in my body hurts.
    Ive talked to my Endo about it and she doesnt think it has anything to do with my going on insulin. Just bad luck? Your thoughts please I'm sorry to hear about your problems. "But"
    I would believe your endo. I've been on both Lantus, and Nonolog, before the pump, with no problems.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in insulin